Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Extremely sore in extreme upper thigh below pelvic area. Having numbness and tingling feeling. Applied muscle cream and swollen. Solution?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1832 Questions
Currently, In my extreme upper right thigh right below my pelvic area is extremely sore and aches with a tingling sometimes numbling feeling. I tried using muscle cream but it only worked for a short time. I'm unsure as to what it could be. I only know that it is very sore and slightly swollen. It seems like it may be some sort of XXXXXXX inflammation. It is just sore and aches.
Posted Sat, 14 Sep 2013 in General Health
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
It could be infection

Detailed Answer:
The pain can be due to infection in the layers beneath the skin of that area with associated inflammation which has spread to surrounding tissues.But,there will be redness in that area if there is infection.
If there is no redness,another possibility is musculoskeletal pain.It might have occured due to abnormal posture during work.
I prescribe good antibiotic like Clindamycin capsule which works good in skin and soft tissue infections,skeletal muscle relaxant tablet which contains anti inflammatory medicine to my patients with similar complaints.
Nothing to worry
It will come down.
Wish you speedy recovery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor